Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Liver problem. Leg and stomach swelling. Advise on health status and medication?

Dear Team, I am Ayush Kataruka residing at Purulia, West Bengal. My father, Anup Kataruka aged 52 years is facing liver problem. He is also facing swelling of his legs and stomach. I have shown him in Apollo Hospital, Ranchi on June 25, 2012. I have also carried various Blood test , CT Scan and Echo test of my father (all reports attached). The doctors prescription are also attached. Please advise on the status of my father s health, medicines prescribed and further course of treatment.
Asked On : Wed, 4 Jul 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Gastroenterologist 's  Response
Thank you asking HCM.
I am a gastroenterologist and hepatologist
with regards to your attached medical reports I can't see them.
I can say that liver problems like cirrhosis is often associated with swelling legs and other problems.
we can talk together asking a direct query to me
I would be glad to assist you further

Answered: Mon, 31 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor